Discussions By Condition: Cardiovascular disease

Cholesteral medication and sweats

Posted In: Cardiovascular disease 1 Replies
  • Posted By: thanasi123
  • September 3, 2009
  • 08:48 PM

I have recently been put on high cholesteral medication and have been experiencing swears on and off throughtout the day. I am wondering if anyone knows if this could be a side effect of this medication?

Reply Flag this Discussion

1 Replies:

  • A cholesterol medication that controls the fat in your blood, and then to eat fat, or things that create fat. A diabetic medication to control blood sugar, and then to eat sugar or carbs that convert to sugars.A medication used in the treatment of gout, then to eat things that are high in acid or create acid...These kinds of things can make the medications ineffective, and a waste of time and money.___________________Get Your 24 Hour Yeast Infection Cure Here
    melisadenny 33 Replies
    • September 25, 2009
    • 09:44 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?